It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Wanda on October 29, 2000 at 16:52:36:

In Reply to: Re: psuedo tumor cerebri posted by Janice on October 16, 2000 at 14:46:21:


: : : I am an 18 year old female, and I am not overweight. I weigh 120 pounds, however I did lose 15 pounds when I began treatment for PTC. I was diagnosed in May of 1999. At the time when I was diagnosed, I was experiencing severe headaches, blurred vision, the crossing of my eyes, and dizziness. I was placed on Diamox(which was why I lost weight), and then my doctor took me off the medication when I left for college. Now, I have began experiencing accasional headaches, and blurred vision. It is nothing as extreme as before, but I feel still the need to be worried. After all, I am only 18 years old, and I do not want to lose my eye sight. I was stunned when I got on this website and saw the number of people with my same illness. My question is....what can I do to get rid of my headaches? I know you are all wondering the same things, but I thought I would see what you had to say. Thanks, and good luck to you all.

: :
: : Hi, I'm a 19 year old female who was recently diagnosed with PTC, I am overweight, not obese, but enough. I DO have something uncommon though, being I have two older sisters and a first cousin with PTC as well. I have been on diamox (which made everything taste like orange juice and toothpaste), Lasex, and a wide variety of pain killers, including, darvacet, vicadin, and fiuroset. I am still having trouble with the headaches though, if anyone has ANY suggestions, please e-mail me! Thanks!
: I'm glad I found this web site today. I too have PTC I was finally diagnosed in February of 1998. I'm a nurse and even I didn't understand everything that was going on until January 2000. The headaches are daily. Medications used are diuretics, Diamox and Lasix, the side effect from the Diamox is the numbness and tingling of the hands and feet. Living with daily headaches would depress anyone. I take Paxil and Elavil. The Elavil also helps with the insomnia.I also get muscle spasms so I take Zanaflex.For the pain I now take ES Vicodin. I'm taking a pain management course to learn how to take control of my pain. Every month I need to be admitted to the hospital for a spinal tap my eye balls usually feel like they're floaling in my head before the tap is done.They also give me 100mgDemoral with visteral every 6 hours to relieve the pain. My last tap was October 5th My pressure was only 250 and he lowered it to 120. There will be one more tap, then on November 13th I have a surg. consult for a lumbar shunt. I have found no information on this so I will have to let you know.I have a very understanding and supportive family. Thanks.

I am 46 and have PTC. I was diagnosed June 1996. Went through the spinal taps, Diamox, Lasix, etc. None helped so I had a shunt placed in my head (brain) January 1997. I had to have this to keep me from going blind. I was good for a while but now having trouble again. I am to see the neurosurgeon in a few days. My shunt may not be working. I might have to have it redone. Not looking forward to that! Does anyone have any knowledge of the cerebrial shunts? How do you handle a job with PTC?
Thanks,
Wanda

Follow Ups

All times are GMT -7. The time now is 08:50 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!